On BCP No Period

8 Replies
Kez - May 8

Hi, I have been on the same bcp for about 3 years and it has always been fine. A couple of weeks ago I was given some tablets to clear up a rash I had by the dr. I took all the tablets as described, and he never mentioned that they would affect the bcp, but now I am a day late for af and I am always like clockwork, adn dont even have cramps like I normally do when due on. Could the tablets have interfered with my bcp?

 

LN030905 - May 8

if it was an antibiotic...which I would a__sume it was if it was cleaing up somethng...normally, though..at least here in IL...I dont know about anywhere else..but if the DR gives you a prescription that interfers with your bc then they have u sign a waiver releasing them of any wrong doing. Why dont u call the dr's nurse and ask them or maybe try to look up the certain type of medication on the net! Good [email protected]

 

LN030905 - May 8

Was it a prescription? Does the pharmacy put labels on the pill container? The pharmacys here put labels on te pill containers telling what the restrictions are with that medication...ie bc, drinking, driving..

 

Kez - May 8

It was a prescription and I read all the info that comes with it and it doesnt say anything about it interfering with the pill and my dr knows I am on it so I would have thought he would have said something

 

LN030905 - May 8

hmm..me too..well, have you been under a larger amount of stress lately, changed eatting habits, exersizing more? These are all things that can mess with your cycle! If not, then maybe you should take a pregnancy test just to rule it out! Good Luck!

 

Lin - May 8

What exactly was the name of the drug you were taking? It actually could be antibiotics if it indeed wasn't a rash but a skin infection that you had. On the other hand, you're only a day late. When I was first on the pill as a teenager, my periods were pretty much always on time, and then as I got older, they started coming later, sometimes not even until the end of the week of my period pills. I wouldn't stress just yet. Wait and see if your period arrives by the end of the week, and if not, then test. Good luck!

 

Kez - May 8

The drug was called Intracotazole or something like that it was to clear a fungal infection that I had on my chest, I think I might just wait it out and see if it comes by friday. I havnt been under any stress and eating the same and excercising the same as normal, so I dont know what to think

 

Lin - May 8

Well a quick Google search shows that it is used to treat fungal infections and is, as far as I can tell, an antibiotic. I'm of course a__suming that you meant Itraconazole.

 

Kez - May 9

Hi Lin, Thanks for that. That is the right name, I will have to wait it out see if it comes by the end of the week.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?